# SDR CALA0800271

- Difficulty date: March 25, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N18350
- Make and model: Boeing 7373T0
- Aircraft serial: 23588
- Aircraft time: 59,740 hours, 30,808 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 58935578
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS NR 2 SLIDING WINDOW HARD TO CLOSE.  ADJUSTED THE CO-PILOTS RT NR 2 WINDOW IAW B737 AMM 56-12-11.
